# SDR SIMA20210609004

- Difficulty date: June 9, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 39,508 hours, 34,417 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENG 1 FAILURE ON CLIMBOUT, AFTER T/O CHECK COMPLETE, PASSING 5,500 FT LOUD BANG ENG 1 FAIL MESSAGE ON EICAS E1 FAILURE / DECLARED EMERGENCY / EQP SWAP FLT CONT.  ENG #1 INSP REVIELED HEAVY DAMAGE TO COMPRESSOR, PERFORMED ENGINE REPLACEMENT OF #1 ENGINE AS PER ENVOY W/C 71-000-00 OPS CHECK AND LEAK CHECK GOOD.
